# SDR ASOA200900049

- Difficulty date: January 6, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 18,042 hours, 14,819 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD WEB AND CAP ANGLE HAVE INDICATIONS NOTED RBL 18, WL 59.10 APPROX .1250 INCH LONG AND LBL IN CAP ANGLE RADIUS APPROX .30 INCH LONG.  C/W REO 601R-53-41-260 REV C REPAIR TO PRESSURE BULKHEAD STRUCTURE.  C/W EC/TC REO 601R-53-41-260 IAW REO 610R-53-41-260 REV C.
